Metrics

From
Analysis of Fractional Splines Interpolation and Optimal Error Bounds by Faraidun K. Hamasalh and Pshtiwan O. Muhammad American Journal of Numerical Analysis. 2015, 3(1), 30-35 doi:10.12691/ajna-3-1-5
Views
14287
Html 13668
Abstract 619
30 March 2015 (publication date) through 07 February 2023 *
13.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9301
PDF1978
Epub1215
XML1383
PPT2182
Figures814
Tables1729
Export: 2682
RIS849
BibTex900
Endnote933
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com